It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 02-26-2013, 10:10 PM   #1
Junior Member
(female)
 
Join Date: Jan 2013
Posts: 12
alwaysasecret HB User
started Paxil...

I just began paxil due to a major depressive episode. I have never taken an antidepressant for my bipolar. Since starting this medication I have such an excessive amount of energy to the point that I want to scream!!! I feel like a crazy person. Has anyone ever had this happen? Did it go away with time? Any help would new appreciated.

 
Reply With Quote
Old 02-28-2013, 02:08 PM   #2
Senior Veteran
(female)
 
Join Date: Sep 2004
Posts: 1,019
gardenandcats HB Usergardenandcats HB Usergardenandcats HB Usergardenandcats HB Usergardenandcats HB Usergardenandcats HB Usergardenandcats HB Usergardenandcats HB User
Re: started Paxil...

A very very large percentage of people that are BiPolar do not do well on anti depressant meds at all. It tends to make them manic!!! This sounds like what is going on with you. call your doctor ASAP..It will not go away untill you stop the Paxil..call you PDO doc

 
Reply With Quote
Sponsors Lightbulb
   
Old 03-05-2013, 08:08 PM   #3
Junior Member
(female)
 
Join Date: Oct 2012
Location: holly springs, ms
Posts: 10
kcms HB User
Re: started Paxil...

bipolar patients have to be careful when taking antidepressants. I took celexa for about a month or more. I felt energetic and euphoric. I though finally something that makes me feel good then the inevitable happened. I went into a full blown manic episode. I took my 9mm pistol and shot my husbands phone 10x because I found porn on it. I also threw a vacuum cleaner because I couldn't wrap the cord on it correctly. I suggest you call your doctor and let him know that you are feeling this way or else you may end up in a manic episode.

 
Reply With Quote
Old 03-08-2013, 02:30 PM   #4
Senior Veteran
(female)
 
Join Date: Jun 2006
Posts: 1,329
rudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB User
Re: started Paxil...

I was under the impression that SSRI's given to bipolar patients could bring on mania. Perhaps that explains you "excess energy". I would call the doctor and explain what's happening. Is the prescribing doctor a psychiatrist?

 
Reply With Quote
Old 03-10-2013, 07:38 PM   #5
Newbie
(female)
 
Join Date: Mar 2013
Posts: 3
thesungiant HB User
Re: started Paxil...

You are not suffering from lack of serotonin if you are bipolar. The neurotransmitters in your brain are struggling to distribute evenly and therefore you experience unstable moods. If you are bipolar, you should not be on Paxil. Trust me, I am bipolar and before I had recognized my manic episodes I identified with generalized anxiety and depression. Everyday was at top speeds. Discuss with your doctor your need for balance.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Abilify
Depakote
Lamictal
Lexapro
Lithium
  Prozac
Seroquel
Wellbutrin
Zoloft
Zyprexa







All times are GMT -7. The time now is 02:05 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!